Volume 16, Number 6
Previous Issue Next Issue

Kang Feng

J. Comp. Math., 16 (1998), pp. 481-498

Preview Full PDF 123 1139 Abstract

Xian-biao Wang & Wei Lin

J. Comp. Math., 16 (1998), pp. 499-508

Preview Full PDF 116 1135 Abstract

Francisco Perez Acosta

J. Comp. Math., 16 (1998), pp. 509-520

Preview Full PDF 114 1107 Abstract

Qin Lin & Xiao-qi Liu

J. Comp. Math., 16 (1998), pp. 521-526

Preview Full PDF 113 1119 Abstract

Zhong-zhi Bai & Tin-zhu Huang

J. Comp. Math., 16 (1998), pp. 527-538

Preview Full PDF 115 1119 Abstract

Zhi-hao Cao

J. Comp. Math., 16 (1998), pp. 539-550

Preview Full PDF 111 1136 Abstract

Guan-quan Zhang & Xue-li Dou

J. Comp. Math., 16 (1998), pp. 551-560

Preview Full PDF 112 1118 Abstract

Wei-jun Tang, Hong-yuan Fu & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 561-570

Preview Full PDF 114 1136 Abstract

Hui Feng & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 571-576

Preview Full PDF 110 1148 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard